Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A maximum principle for compressible flow on a surface


Authors: Lesley M. Sibner and Robert J. Sibner
Journal: Proc. Amer. Math. Soc. 71 (1978), 103-108
MSC: Primary 58A10; Secondary 58G10
DOI: https://doi.org/10.1090/S0002-9939-1978-0482795-2
MathSciNet review: 0482795
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the speed of a steady, irrotational, subsonic flow on a surface cannot attain its maximum at a point of positive Gauss curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A10, 58G10

Retrieve articles in all journals with MSC: 58A10, 58G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0482795-2
Article copyright: © Copyright 1978 American Mathematical Society